# SDR ASAA2015090312943

- Difficulty date: September 3, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 5,032 hours, 1,625 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE, RT FMC FAILED.  ACFT GROUNDED.  ACCOMPLISHED FMC SYSTEM TEST, TEST PASS. NO PRIOR HISTORY 60 DAYS.  SYSTEM OPS NORMAL, REF MM 34-61-00.
